68460members
360158posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Long term Herceptin foot problems

2 REPLIES 2
Highlighted
Member

Re: Long term Herceptin foot problems

Hi, great to hear u are on the herceptin 8 years, i am on it two yearS- along with letrozole daily tan, zoladex injection and permutab(wrong sp)

i find my finger nails are very week.. and i bruise easily.. 

so i would be very interested to hear how others are coping or maybe taking a supplement of some sort 💖😍🌈

Highlighted
Member

Re: Long term Herceptin foot problems

 there is another post on here re sore feet I am on palbociclib and letrozole have cracked skin on heels and peeling or hard skin plus nails breaking I got Flexitol for feet from boots . Others have said Aveeno cream helps and others say something called Udder cream I think. I was told dark nail polish is good for nail strengthening but never tried thIS. Idid try ckear nail strenghtener. If you look on post it is listed as Sore Feet you might get some more ideas/help it is in the secondary private group.

Highlighted
Member

Long term Herceptin foot problems

Hello all,

I've been on herceptin for over 9 years now which is amazing and I'm truly grateful for this miracle drug. However I do suffer with side effects and am wondering if any other long term Herceptin users do?

 

If so what are your symptoms? Also in particular do you have foot or feet problems? One of my feet has really suffered over a long period of time all the nails have fallen off and don't grow back normally, they are thick and flaky, the skin on my feet is either thick and split it peels off or has a slight rash that changes colour sometimes bright red sometimes purple! I've tried everything that my GP has prescribed but nothing works, it's painful and unsightly, anyone else have these feet problems and if so how did you treat it? Many thanks in advance. Xx